Open Access
2014 The Method of Lines for Ternary Diffusion Problems
Henryk Leszczyński, Milena Matusik
Abstr. Appl. Anal. 2014(SI21): 1-10 (2014). DOI: 10.1155/2014/517285


The method of lines (MOL) for diffusion equations with Neumann boundary conditions is considered. These equations are transformed by a discretization in space variables into systems of ordinary differential equations. The proposed ODEs satisfy the mass conservation law. The stability of solutions of these ODEs with respect to discrete L2 norms and discrete W1, norms is investigated. Numerical examples confirm the parabolic behaviour of this model and very regular dynamics.


Download Citation

Henryk Leszczyński. Milena Matusik. "The Method of Lines for Ternary Diffusion Problems." Abstr. Appl. Anal. 2014 (SI21) 1 - 10, 2014.


Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07022536
MathSciNet: MR3206797
Digital Object Identifier: 10.1155/2014/517285

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI21 • 2014
Back to Top